Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 69, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 21, 2015, 12:33 AM EDT for 5 counties in Indiana. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2015, 12:33 AM EDT (04:33 UTC)
- Expired
- Jun 21, 2015, 1:15 AM EDT
- In force
- 42 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fountain County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 12:58 AM EDT | TSTM WND DMG | 4 Nne Attica, IN | EXTENSIVE DAMAGE TO HOME |
| Jun 21, 1:00 AM EDT | TSTM WND DMG | 5 Ne Attica, IN | MULTIPLE LARGE TREES UPROOTED OR SNAPPED... TIME ESTIMATED FROM RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 11:13 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -493 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
719
WUUS53 KIND 210433
SVRIND
INC045-121-157-165-171-210515-
/O.NEW.KIND.SV.W.0069.150621T0433Z-150621T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1233 AM EDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
NORTHWESTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
WESTERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
NORTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 115 AM EDT
* AT 1232 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
BOSWELL...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COVINGTON...WILLIAMSPORT...VEEDERSBURG...STATE LINE CITY...
RAINSVILLE...FOSTER...GESSIE...WEST LEBANON...PINE VILLAGE...
PERRYSVILLE...CAYUGA...ATTICA...LODI...NEWTOWN...YEDDO...KINGMAN...
MELLOTT...HILLSBORO AND WALLACE.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4056 8702 4053 8701 4021 8707 4021 8709
4008 8709 3995 8711 3989 8753 4048 8753
4048 8710 4056 8710
TIME...MOT...LOC 0434Z 294DEG 29KT 4041 8742
HAIL...<.75IN
WIND...60MPH
$$
TDUD1 follow-up statement
736
WWUS53 KIND 210448
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1248 AM EDT SUN JUN 21 2015
INC045-121-157-165-171-210515-
/O.CON.KIND.SV.W.0069.000000T0000Z-150621T0515Z/
WARREN IN-VERMILLION IN-TIPPECANOE IN-PARKE IN-FOUNTAIN IN-
1248 AM EDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FOUNTAIN...
NORTHWESTERN PARKE...WESTERN TIPPECANOE...NORTHERN VERMILLION AND
WARREN COUNTIES UNTIL 115 AM EDT...
AT 1247 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
WILLIAMSPORT...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COVINGTON...WILLIAMSPORT...VEEDERSBURG...PERRYSVILLE...CAYUGA...
ATTICA...LODI...YEDDO...NEWTOWN...KINGMAN...MELLOTT...HILLSBORO AND
WALLACE.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4056 8702 4053 8701 4021 8707 4021 8709
4008 8709 3995 8711 3989 8753 4048 8753
4048 8710 4056 8710
TIME...MOT...LOC 0448Z 294DEG 29KT 4036 8728
HAIL...<.75IN
WIND...60MPH
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 10:30 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 20, 10:30 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1030 PM EDT SAT JUN 20 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 328 PM EDT SAT JUN 20 2015 A REMNANT TROPICAL SYSTEM WILL CONTINUE TO PUSH EASTWARD INTO TONIGHT. THEN A FRONTAL SYSTEM WILL MOVE INTO THE AREA EARLY SUNDAY AND LINGER INTO NEXT WEEK...RESULTING IN MORE PERIODIC THUNDERSTORM CHANCES. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 1007 PM EDT SAT JUN 20 2015 UPDATE... CURRENT FORECAST IS ON TRACK...SO NO CHANGES. LATEST RADAR MOSAIC SHOWS WIDESPREAD SHOWERS AND THUNDERSTORMS CURRENTLY TRACKING ACROSS CENTRAL AND NORTHERN ILLINOIS. NORTHWESTERN PORTIONS OF CENTRAL INDIANA COULD START SEEING SOME PRECIP WITHIN THE NEXT FEW HOURS WITH THE BULK OF THE CONVECTION MOVING IN AFTER MIDNIGHT. THE ONLY COUNTY STILL UNDER SLIGHT RISK OF SEVERE WEATHER IS WARREN COUNTY. UPDATED GRIDS HAVE BEEN SENT. PREVIOUS DISCUSSION... AN UPPER LEVEL SYSTEM IS SLOWLY MOVING SOUTHEASTWARD ACROSS PORTIONS OF EASTERN IOWA AND WESTERN WISCONSIN AND IS EXPECTED TO APPROACH THE NORTHWEST COUNTIES OF CENTRAL INDIANA AROUND MIDNIGHT TONIGHT. GUIDANCE SEEMS TO BE IN AGREEMENT WITH INITIALLY SHOWING THIS SYSTEM TO BE QUITE PROGRESSIVE AS IT MOVES TOWARD THE CENTRAL CWA DURING THE WEE EARLY HOURS SUNDAY MORNING...THEN BEGINS TO SLOW DOWN AND POSSIBLY EVEN STALL OUT AS IT DROPS SOUTH OF THE I 70 CORRIDOR. TRIED TO DEPICT POPS IN THE FORECAST AS IN THE HRRR AND OTHER NEAR TERM GUIDANCE WITH HIGHER POPS ACROSS THE NORTHWEST SHORTLY AFTER MIDNIGHT...THEN SLOWLY MOVING THIS SYSTEM SOUTHEAST ACROSS THE FORECAST AREA OVERNIGHT TIL IT REACHES THE SOUTHERN TWO TO THREE TIERS OF COUNTIES OF THE CWA AND EITHER SLOWS DOWN...WEAKENS...OR ALL TOGETHER JUST STALLS OUT AND LATER WEAKENS. SEVERE WX THREAT FOR TONIGHT VERY MARGINAL WITH ONLY WARREN COUNTY INCLUDED IN SPC/S DAY 1 SLIGHT RISK. SO SOME OF THESE STORMS DO HAVE THE POTENTIAL TO BE STRONG WITH DAMAGING WINDS AND HAIL AS THE MAIN THREATS. AND HEAVY DOWNPOURS AND CLOUD-TO-GROUND LIGHTNING NOT TO BE DISCOUNTED IN ANY THUNDERSTORMS. A BLEND OF GUIDANCE FOR LOW TEMPERATURES TONIGHT SEEMS REASONABLE AS THE NUMBERS ARE COMING IN SIMILAR FOR LOWS AROUND 70. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... ISSUED AT 328 PM EDT SAT JUN 20 2015 A COLD FRONT WILL BEGIN MOVING INTO THE AREA LATER SUNDAY AFTERNOON FOLLOWING THE UPPER LEVEL SYSTEM MOVING SOUTHEAST ACROSS THE FORECAST AREA THAT MORNING. STEEP LAPSE RATES AND SUFFICIENT DEEP LAYER SHEAR SUGGEST AN ORGANIZED SEVERE THREAT IS POSSIBLE WITH THE FRONT...AND THE MAIN FOCUS FOR ANY STRONG TO SEVERE STORMS AS BEEN SHUNTED SOUTHWARD BASED ON THE FASTER TIMING OF THIS SYSTEM...SO NOW THE ONLY COUNTIES IN THE DAY 2 SLIGHT RISK FOR KIND CWA LIE JUST SOUTH OF THAT COMMON DIVIDING LINE THAT IT THE I 70 CORRIDOR. BASICALLY KEEPING HIGHER CHANCE POPS ACROSS THIS AREA TO THE SOUTH AND ONLY SLIGHT CHANCE TO ZERO POPS ACROSS THE NORTHERN COUNTIES. LATER SUNDAY NIGHT THE FRONT MAY SAG FAR ENOUGH TO THE SOUTH FOR A LULL IN THE THUNDERSTORM THREAT...BUT WILL KEEP SOME SMALL/WEAK CHANCES FOR POPS GOING SUNDAY NIGHT IN CASE THE FRONT ENDS UP MORE STATIONARY. APPEARS THE FRONT WILL BEGIN DRIFTING BACK TO THE NORTH DURING MONDAY AND TUESDAY SO WILL CONTINUE TO GO WITH PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS BOTH DAYS. ALSO BASED ON PROGGED LOW LEVEL THICKNESSES...APPEARS TEMPERATURES AND DEW POINTS WILL BE GETTING INTO THAT UNCOMFORTABLE RANGE AGAIN WITH DEW POINTS IN THE MID 70S (OR HIGHER EVEN?) POSSIBLE...AND HIGHS IN THE MID/UPPER 80S TO AROUND 90 ACROSS THE SOUTHERN HALF OF THE CWA. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 216 PM EDT SAT JUN 20 2015 MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS ACCEPTED FOR MOST ITEMS. AN UPPER RIDGE WILL REMAIN ACROSS THE SOUTH AND SOUTHWEST USA DURING MUCH OF THE LONG TERM...SETTING UP A NORTHWEST FLOW ALOFT ACROSS CENTRAL INDIANA. BY NEXT WEEKEND A TROUGH MAY DIG INTO THE AREA. THIS FLOW WILL ALLOW A SURFACE FRONT TO STALL OUT ACROSS CENTRAL INDIANA THROUGH THE EXTENDED. AS UPPER WAVES INTERACT WITH THE FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY. MORE RAIN WILL BE POSSIBLE WITH THE UPPER TROUGH SATURDAY. TEMPERATURES WILL REMAIN NEAR TO ABOVE AVERAGE THROUGH MUCH OF THE PERIOD...WITH SOME COOLER CONDITIONS PERHAPS ARRIVING FOR NEXT WEEKEND. && .AVIATION /DISCUSSION FOR 210300Z IND TAF UPDATE/... ISSUED AT 1030 PM EDT SAT JUN 20 2015 AWIPS DISTANCE SPEED TOOL SUGGESTS NORTHWESTERN ILLINOIS BOW ECHO SHOULD MAKE IT TO IND IN THE 06Z-08Z TIME FRAME. WENT WITH A WIND SHIFT TO NORTHWEST BEHIND IT WITH GUSTS TO 40 KNOTS. AFTER THAT...RAPID REFRESH SUGGESTS COVERAGE WILL BE TOO SPARCE TO MENTION SHOWERS OR THUNDERSTORMS IN THE TAF. PREVIOUS DISCUSSION FOLLOWS... ISSUED AT 636 PM EDT SAT JUN 20 2015 MODEL RH TIME SECTIONS WERE SHOWING AN INCREASE IN NEAR SURFACE MOISTURE TONIGHT AFTER 04Z. HOWEVER...NOT CONFIDENT IN STRATUS CEILINGS AS APPROACHING COLD FRONT AND POSSIBLE MCS SHOULD ERODE THE LOW LEVEL INVERSION PER RAP SOUNDINGS. SO...WILL GO WITH MVFR THROUGH 01Z AND THEN IT SHOULD SCATTER BEFORE THE STORMS MOVE IN OVERNIGHT. WILL GO WITH VCTS AFTER 04Z AT LAF AND HUF AND AFTER 06Z AT IND AND BMG. COULD CERTAINLY SEE MVFR CEILINGS IN THUNDERSTORMS...BUT FOR NOW WITH TIMING AND EVOLUTION OF IOWA STORMS STILL A BIT UP IN THE AIR...WILL JUST KEEP FLYING CONDITIONS AS VFR AND TRY AND FINE TUNE TIMING OF ANY WORSE CONDITIONS WITH THE 06Z TAF ISSUANCE OR LATE EVENING AMENDMENTS. WILL TIME THE COLD FRONT TO LAF AROUND 15Z SUNDAY...IND AND HUF AT 18Z AND BMG AT 00Z. SOUTHWEST WINDS 10 TO 15 KNOTS ON SUNDAY WILL SHIFT TO NORTHWEST BEHIND THE FRONT. WINDS TONIGHT WILL BE SOUTHWEST LESS THAN 10 KNOTS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...SMF NEAR TERM...SMF/TDUD SHORT TERM...SMF LONG TERM...50 AVIATION...MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 20, 5:37 PM EDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 537 PM EDT SAT JUN 20 2015 INZ021-028>031-035>049-051>057-060-061-067>069-212145- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN- 537 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE TONIGHT. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL LATE TONIGHT. RIVER FLOODING IS EXPECTED ALONG PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS. HAZARDS: CLOUD TO GROUND LIGHTNING...GUSTY WINDS...SMALL HAIL...AND LOCALIZED VISIBILITY REDUCTIONS DUE TO BRIEF HEAVY RAIN. RIVER FLOODING AFFECTING RESIDENTIAL AREAS...ROADS...AND AGRICULTURAL LAND NEAR RIVERS AND CREEKS. TIMING: THUNDERSTORM ACTIVITY AFTER MIDNIGHT TONIGHT. RIVER FLOODING ONGOING. DISCUSSION: A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST LATE TONIGHT...RESULTING IN ADDITIONAL CHANCES FOR THUNDERSTORMS AT THAT TIME. SMALL HAIL AND GUSTY WINDS ARE POSSIBLE WITH THE STRONGER STORMS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE THROUGHOUT THE PERIOD. PRESENT INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE BOTH SUNDAY AND MONDAY...WITH THE GREATER THREAT ON SUNDAY. DAMAGING WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN APPEAR TO BE THE MAIN THREATS AT THIS TIME. RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH NEXT WEEK ALONG PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS. DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON SUNDAY. THIS FRONT WILL LINGER IN THE AREA THROUGHOUT MOST OF NEXT WEEK...RESULTING IN PERIODIC CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS REGARDING THE SEVERE THREAT SUNDAY AND MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ062>065-070>072-212145- MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- 537 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TONIGHT. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS MAY CONTAIN GUSTY WIND AND SMALL HAIL LATE TONIGHT. RIVER FLOODING IS EXPECTED ALONG PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS. HAZARDS: HEAVY RAINFALL...WHICH MAY LEAD TO FLASH FLOODING...CLOUD TO GROUND LIGHTNING...GUSTY WINDS...SMALL HAIL...AND LOCALIZED VISIBILITY REDUCTIONS DUE TO BRIEF HEAVY RAIN. RIVER FLOODING AFFECTING RESIDENTIAL AREAS...ROADS...AND AGRICULTURAL LAND NEAR RIVERS AND CREEKS. TIMING: THUNDERSTORM ACTIVITY AFTER MIDNIGHT TONIGHT. RIVER FLOODING ONGOING. DISCUSSION: A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST LATE TONIGHT...RESULTING IN ADDITIONAL CHANCES FOR THUNDERSTORMS AT THAT TIME. SMALL HAIL AND GUSTY WINDS ARE POSSIBLE WITH THE STRONGER STORMS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE THROUGHOUT THE PERIOD. PRESENT INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE BOTH SUNDAY AND MONDAY...WITH THE GREATER THREAT ON SUNDAY. DAMAGING WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN APPEAR TO BE THE MAIN THREATS AT THIS TIME. RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH NEXT WEEK ALONG PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS. DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON SUNDAY. THIS FRONT WILL LINGER IN THE AREA THROUGHOUT MOST OF NEXT WEEK...RESULTING IN PERIODIC CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS REGARDING THE SEVERE THREAT SUNDAY AND MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 1:03 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Fountain, Montgomery, Parke, Tippecanoe | 42 min |
| Jun 21, 1:27 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Howard, Tipton | 48 min |
| Jun 21, 1:28 AM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 47 min |
| Jun 21, 1:43 AM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 36 min |
| Jun 21, 1:54 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Putnam | 27 min |
| Jun 21, 2:51 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush and 1 more | 39 min |
| Jun 21, 1:32 PM EDT | River Flood Warning | IND | Tippecanoe | 7 days |
| Jun 21, 5:30 PM EDT | Special Weather Statement | IND | Putnam | 30 min |
| Jun 21, 6:28 PM EDT | Areal Flood Advisory | IND | Clay, Parke, Vermillion, Vigo | 4 hr |
| Jun 21, 6:52 PM EDT | Special Weather Statement | IND | Clay | 38 min |
| Jun 21, 7:09 PM EDT | Tornado Warning | IND | Clay, Owen | 36 min |
| Jun 21, 7:36 PM EDT | Tornado Warning | IND | Greene, Owen | 24 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.